# SDR UHLA2010041400058

- Difficulty date: April 14, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - THREE PROTRUDING HEAD RIVETS FAILED RII INSPECTION ON FR 10 IN RAT COMPARTMENT.  RIVETS WERE DAMAGED ON INSTALL AND STRUCTURE AROUND RIVET HEAD.  REMOVED AND REPLACED RIVETS IAW EMB 170 SRM 51-41-02.
